# SDR 2007UALA04991

- Difficulty date: December 7, 2007
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 42,802 hours, 6,385 cycles
- Engine: Pwa PW4090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148W1314
- Condition: Misrepaired
- Location: Fuselage
- Part time: 42,802 hours, 6,385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE HAS 1 EA LARGE TRI-WING FASTENER INSTALLED THROUGH SKIN AT STATION 2200 NEAR STRINGER 32R.  SUSPECTED LIGHTNING STRIKE.  FASTENER IS SUBSTITUTED FOR RIVET SRM 51-40-03-001 PARA 4.  REMOVED FASTENER DID HFEC INSP, NO CRACK.  INSTALLED REPAIR 53-00-01 PARA 6, A/C OK FOR SERVICE.
